# SDR AALA202207259131

- Difficulty date: July 21, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A300*
- Aircraft serial: 4957
- Aircraft time: 34,363 hours, 13,049 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Installed
- Location: Zone 800 - Doors
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF. AIRCRAFT RETURNED TO BOS WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. NOTE: NO EMERGENCY WAS DECLARED. MAINTENANCE FOUND THE NOSE GEAR GROUND LOCK PIN INSTALLED AND REMOVED IT PER AMM 32-00-00.
